MAUDE Adverse Event Report: SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number VHP
Medical Device Problem Codes Detachment of Device or Device Component (2907); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user performed the vaser self test and it passed.However, the handpiece operational test did not pass.The handpiece is inoperable.The investigation is ongoing.
 
Event or Problem Description
A user facility reported that there was an issue with the vaser handpiece during surgery.The user was asked to perform the vaser self test and it passed.A new probe was connected and the operational vhp test was performed, and it worked in a recipient with water.However, when the user started again with the patient, it failed.The cable and connectors were inspected and the user confirmed they looked fine, but when asked them to stress the handpiece cable, it began failing and the connector seemed to disconnect easily from the console.As there was no backup handpiece available, the procedure was aborted.This resulted in the patient being under general anesthesia without clinical benefit, which may pose a risk of harm.Therefore, the event is considered a serious incident due to the unnecessary exposure to general anesthesia and the interruption of the planned procedure.
 
Additional Manufacturer Narrative
Correction: the information received originally from the reporter was incorrect.There was no delay of greater than 60 minutes with the patient under general anesthesia and the procedure was not aborted.As such, this event does not constitute a serious event and no longer meets reportability requirements.At the time of this report, no product has been received for evaluation and the root cause is unknown.No supplementary reports will be filed, as this event no longer meets reportability requirements.
 
Event or Problem Description
Updated information was received, and it is reported that the treatment was not aborted but was completed as a simple liposuction using another method.The malfunction caused a delay of less than 60 minutes.Therefore, the case was downgraded to not serious and no longer meets the reportability requirements.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key22145176
Report Number3011423170-2025-00276
Device Sequence Number8526502
Product Code QPB
UDI-Device Identifier00850608002551
UDI-Public00850608002551
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVHP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown